MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 B20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's wired footswitch stopped responding, which can impact imaging.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Correction report: rdn corrected.Philips has investigated this complaint.According to the additional information collected, the vascular diagnosis procedure was performed when the issue happened, and procedure was completed by using the wireless footswitch.The philips remote service engineer (rse) connected with the customer and examined the system remotely and found wired footswitch stopped responding.Customer confirmed fault with wired footswitch.The cause of the footswitch failure could be determined by the supplier's part analysis, and it misses anti-slip, loose bracket, and footswitch failed.To resolve the issue, rse ordered wired footswitch and the customer replaced it.After replacement of wired footswitch, system returned to good working condition.At this time of the event philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has identified that the issue is resolved by using the wireless footswitch.The device has no issue, procedure was completed as planned.This event would not be reportable.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the vascular diagnosis procedure was performed when the issue happened, and procedure was completed by using the wireless footswitch.The philips remote service engineer (rse) connected with the customer and examined the system remotely and found wired footswitch stopped responding.Customer confirmed fault with wired footswitch.The cause of the footswitch failure could be determined by the supplier's part analysis, and it misses anti-slip, loose bracket, and footswitch failed.To resolve the issue, rse ordered wired footswitch and the customer replaced it.After replacement of wired footswitch, system returned to good working condition.At this time of the event philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has identified that the issue is resolved by using the wired footswitch.The device has no issue, procedure was completed as planned.This event would not be reportable.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20842722
Report Number3003768277-2024-007029
Device Sequence Number8039413
Product Code OWB
UDI-Device Identifier00884838064775
UDI-Public(01)00884838064775(10)225
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K172822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 B20
Device Catalogue Number722068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer02/15/2025
02/15/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/18/2025
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown